Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 293, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2014, 6:34 PM CDT for Jefferson Davis County, Lawrence County, Mississippi. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2014, 6:34 PM CDT (23:34 UTC)
- Expired
- Jul 22, 2014, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:42 PM CDT | HAIL 1 | 1 N Silver Creek, MS | QUARTER SIZED HAIL ON DOGWOOD DR. |
| Jul 22, 6:44 PM CDT | HAIL 1 | Silver Creek, MS | ON BENSON RD. |
| Jul 22, 6:45 PM CDT | TSTM WND DMG | 5 E Wanilla, MS | SEVERAL TREES DOWNED NORTH OF SILVER CREEK AROUND THE HOOKER COMMUNITY |
| Jul 22, 6:50 PM CDT | TSTM WND DMG | 5 Ne Monticello, MS | TREES DOWNED ON FERGUSON MILL ROAD AND FIRE TOWER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
186
WUUS54 KJAN 222334
SVRJAN
MSC065-077-230015-
/O.NEW.KJAN.SV.W.0293.140722T2334Z-140723T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
HEBRON...AND MOVING WEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WANILLA AND MONTICELLO AROUND 710 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3152 9016 3174 9017 3175 8990 3157 8986
TIME...MOT...LOC 2334Z 084DEG 13KT 3165 8998
HAIL...1.00IN
WIND...60MPH
$$
CME3 follow-up statements
966
WWUS54 KJAN 222346
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT TUE JUL 22 2014
MSC065-222356-
/O.CAN.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/
JEFFERSON DAVIS MS-
646 PM CDT TUE JUL 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON DAVIS
COUNTY IS CANCELLED...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3152 9016 3174 9017 3175 8997 3155 8998
TIME...MOT...LOC 2346Z 060DEG 16KT 3161 9004
$$
MSC077-230015-
/O.CON.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/
LAWRENCE MS-
646 PM CDT TUE JUL 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE COUNTY UNTIL 715 PM CDT...
AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
WANILLA...AND MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WANILLA AROUND 700 PM CDT.
MONTICELLO AROUND 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3152 9016 3174 9017 3175 8997 3155 8998
TIME...MOT...LOC 2346Z 060DEG 16KT 3161 9004
HAIL...1.00IN
WIND...60MPH
$$
CME416 WWUS54 KJAN 222354 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 654 PM CDT TUE JUL 22 2014 MSC077-230015- /O.CON.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/ LAWRENCE MS- 654 PM CDT TUE JUL 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LAWRENCE COUNTY UNTIL 715 PM CDT... AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTICELLO... AND MOVING SOUTHWEST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... MONTICELLO AROUND 705 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3155 9003 3152 9016 3174 9017 3175 9002 TIME...MOT...LOC 2355Z 060DEG 16KT 3159 9008 HAIL...<.75IN WIND...60MPH $$ CME
313 WWUS54 KJAN 230004 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 704 PM CDT TUE JUL 22 2014 MSC077-230015- /O.CON.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/ LAWRENCE MS- 704 PM CDT TUE JUL 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LAWRENCE COUNTY UNTIL 715 PM CDT... AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTICELLO... AND MOVING SOUTHWEST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL LAWRENCE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3166 9016 3166 9008 3154 9007 3152 9016 TIME...MOT...LOC 0004Z 067DEG 15KT 3159 9014 HAIL...<.75IN WIND...60MPH $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:20 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 22, 3:20 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT TUE JUL 22 2014 .DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...SHOWERS AND STORMS ASSOCIATED WITH A RETROGRADING LOW PRESSURE SYSTEM HAVE BROKEN OUT ACROSS THE FORECAST AREA AS EXPECTED THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND WILL BE CAPABLE OF PRODUCING SOME HEAVY DOWNPOURS...ALONG WITH SOME GUSTY WINDS...AND PERHAPS SOME HAIL...PARTICULARLY ACROSS MY SOUTHEAST AND SOUTH CENTRAL ZONES. AS DAYTIME HEATING WANES THROUGH THE EVENING HOURS INTO TONIGHT...MUCH OF THIS CONVECTION WILL EVENTUALLY DISSIPATE. LOW TEMPERATURES TONIGHT WILL FALL TO AROUND 70 WITH SOME CLOUD COVER ASSOCIATED WITH THE WESTWARD DRIFTING LOW EXPECTED TO REMAIN OVERHEAD THROUGH THE NIGHT. ONCE AGAIN...SCATTERED SHOWERS AND STORMS ARE EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON ON WEDNESDAY AS DAYTIME HEATING IN THIS MOIST AIR MASS DESTABILIZES OUR ATMOSPHERE...WITH THE AID OF THE THE UPPER LOW STILL RESIDING OVER THE ARKLAMISS REGION...ALTHOUGH A BIT FURTHER WEST THAN ON TUESDAY. JUST AS WE OBSERVED ON TUESDAY... SOME LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL WILL AGAIN BE POSSIBLE WITH THE MOST INTENSE CONVECTION TOMORROW AFTERNOON. THAT SAID...STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. GIVEN THE CLOUD COVER OVER THE REGION ASSOCIATED WITH THE LOW...IN ADDITION TO CONVECTION MEANDERING ABOUT...I DID ADJUST HIGHS DOWN A COUPLE OF DEGREES IN MOST LOCATIONS AS THEY AGAIN PEAK AROUND THE 90 DEGREE MARK. MOST CONVECTION WILL DISSIPATE OVER THE CWA WEDNESDAY EVENING AS DAYTIME HEATING WANES. HOWEVER...AS THE UPPER LOW WEAKENS AND AN UPPER TROUGH DIGS SOUTH INTO THE SOUTHEAST UNITED STATES...A FRONT IS FORECAST TO ALSO DROP SOUTH INTO THE MID-SOUTH REGION LATE WEDNESDAY NIGHT. THIS FRONT...OR ANY OUTFLOW ASSOCIATED WITH CONVECTION THAT'S ONGOING NEAR IT...COULD SPARK SOME SHOWERS OR STORMS THAT MAY IMPEDE UPON MY NORTH CENTRAL AND NORTHEAST ZONES TOWARD DAY BREAK THURSDAY MORNING. OTHERWISE... LOWS WILL AGAIN FALL INTO THE LOWER 70S. /19/ THURSDAY THROUGH NEXT TUESDAY....NO BIG PATTERN CHANGE FOR THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK DISTURBANCES EVERY FEW DAYS. THIS IN ADDITION TO CONTINUED AMPLE SOIL MOISTURE CONTENT...TEMPERATURES ARE LIKELY TO BE AT OR JUST BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH GUIDANCE GENERALLY FOR POPS. BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD. /07/ && .AVIATION...CONVECTION IS ONGOING ACROSS THE AREA THIS AFTERNOON. BOTH CEILINGS AND VISIBILITIES COULD BRIEFLY BE REDUCED TO MVFR/IFR STATUS IF CONVECTION IS OBSERVED WITHIN EACH SITES RESPECTED AERODROME. OTHERWISE...VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION WINDS DOWN. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z WEDNESDAY MORNING. /26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 91 71 92 / 20 31 14 19 MERIDIAN 69 91 69 92 / 28 35 19 26 VICKSBURG 69 91 70 92 / 14 23 9 18 HATTIESBURG 70 92 72 93 / 22 36 14 31 NATCHEZ 69 90 70 93 / 13 40 11 23 GREENVILLE 70 92 73 91 / 10 15 11 16 GREENWOOD 70 91 72 91 / 15 23 20 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/07/26
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 135 PM CDT TUE JUL 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 135 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 22, 5:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL GLUCKSTADT 32.52N 90.10W
07/22/2014 E0.50 INCH MADISON MS PUBLIC
&&
DLSpecial weather statement, Jul 22, 5:39 PM CDT, 55 minutes before
MSZ048-222310- HINDS MS- 539 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 539 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BYRAM AT 540 PM CDT...MOVING SOUTHWEST AT 15 MPH. PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3207 9031 3210 9049 3229 9030 3223 9021 TIME...MOT...LOC 2240Z 038DEG 15KT 3219 9030 CME
Special weather statement, Jul 22, 5:50 PM CDT, 44 minutes before
MSZ064-065-222310- JEFFERSON DAVIS MS-COVINGTON MS- 550 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 550 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MOUNT OLIVE AT 550 PM CDT... MOVING SOUTHWEST AT 15 MPH. PEOPLE IN NORTHWESTERN COVINGTON AND CENTRAL JEFFERSON DAVIS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3159 8974 3176 8975 3178 8960 3169 8961 TIME...MOT...LOC 2250Z 054DEG 12KT 3173 8966 CME
Special weather statement, Jul 22, 5:54 PM CDT, 40 minutes before
MSZ058-222335-
CLARKE MS-
554 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT TUE JUL 22 2014
A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 6 MILES SOUTHWEST OF CRANDALL AT 554 PM CDT...MOVING WEST AT
15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3188 8852 3187 8852 3186 8858 3186 8860
3185 8863 3183 8884 3210 8883 3200 8850
3188 8849
TIME...MOT...LOC 2254Z 093DEG 13KT 3191 8861
CMESpecial weather statement, Jul 22, 6:09 PM CDT, 25 minutes before
MSZ055-222340-
SIMPSON MS-
609 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT TUE JUL 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF MAGEE AT 609 PM
CDT...MOVING WEST AT 10 MPH.
PEOPLE IN EASTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3198 8985 3201 8966 3200 8965 3197 8965
3180 8965 3178 8978
TIME...MOT...LOC 2309Z 074DEG 8KT 3192 8968
CMESpecial weather statement, Jul 22, 6:29 PM CDT, 5 minutes before
MSZ063-064-230000- LAWRENCE MS-JEFFERSON DAVIS MS- 629 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 629 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF HEBRON AT 629 PM CDT...MOVING WEST AT 15 MPH. PEOPLE IN NORTHWESTERN JEFFERSON DAVIS AND NORTHEASTERN LAWRENCE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 9009 3173 9006 3176 8987 3156 8988 TIME...MOT...LOC 2329Z 075DEG 12KT 3165 8992 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:05 PM CDT | Special Weather Statement | JAN | Jones | 45 min |
| Jul 22, 1:42 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jul 22, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 37 min |
| Jul 22, 2:40 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 22, 2:54 PM CDT | Flash Flood Warning | JAN | Lamar, Marion | 2 hr |
| Jul 22, 3:03 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Jul 22, 3:31 PM CDT | Special Weather Statement | JAN | Jones | 24 min |
| Jul 22, 4:01 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 22, 4:11 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jul 22, 4:20 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 22, 4:25 PM CDT | Flash Flood Warning | JAN | Forrest | 2 hr |
| Jul 22, 4:41 PM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Jul 22, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 17 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 22, 5:50 PM CDT | Special Weather Statement | JAN | Covington | 20 min |
| Jul 22, 5:54 PM CDT | Special Weather Statement | JAN | Clarke | 41 min |
| Jul 22, 6:09 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 22, 6:29 PM CDT | Special Weather Statement | JAN | Lawrence | 31 min |
| Jul 22, 6:50 PM CDT | Special Weather Statement | JAN | Smith | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.